10.1002/(sici)1096-9853(19990810)23:9<853::aid-nag993>3.0.co;2-q
Doi:
10.1002/(sici)1096-9853(19990810)23:9<853::aid-nag993>3.0.co;2-q
Title:
Analytic solutions to the advective contaminant transport equation with non-linear sorption
Author: Sheng, Daichao; Smith, David W.
Year: 1999
Month: 08
Day: 10
Volume: 23
Issue: 9
First_page: 853
Last_page: 879
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: d43024e4bd9b717bbe66ca6d9ecb4511
Filesize: 374670
Timeadded: 2014-08-31 21:47:08
Journalid: 9917
Original Link: https://www.wenrao.com/i/2RCSn6Q718nZJt9s2
相关文献
下载榜